# SDR DALA2021112907308

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 104,866 hours, 15,306 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L, CORRECTIVE ACTION: OPS CHKED L1 LIGHT, OPS CHK OK AT THIS TIME, OK FOR SVC. (2029081)
